# SDR ASAA201812247505

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,497 hours, 14,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT REMAINS ILLUMINATED AFTER MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE CHECK PER B737-800 FIM TASK 21-62 TASK 801. PACK TEMP CONTROL BITE PROCEDURE ACCOMPLISHED RESET VERIFIED NO FAULTS VERIFY PACK LIGHT REMAINS OFF AT THIS TIME. A/C OK FOR SERVICE.
